Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 272, NWS Pueblo, CO

August 8, 2018Crowley County, Otero County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 8, 2018, 12:23 PM MDT for Crowley County, Otero County, Pueblo County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2018, 12:23 PM MDT (18:23 UTC)
Expired
Aug 8, 2018, 1:00 PM MDT
In force
37 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Crowley County, CO, Otero County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 29 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 6.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 965 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
965 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

625 
WUUS55 KPUB 081823
SVRPUB
COC025-089-101-081900-
/O.NEW.KPUB.SV.W.0272.180808T1823Z-180808T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1223 PM MDT WED AUG 8 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Otero County in southeastern Colorado...
  Southwestern Crowley County in southeastern Colorado...
  East central Pueblo County in southeastern Colorado...

* Until 100 PM MDT.

* At 1223 PM MDT, a severe thunderstorm was located over Boone, or 21
  miles east of Pueblo, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fowler, Boone and Pueblo Depot. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3803 10419 3831 10438 3839 10413 3830 10402
      3812 10399
TIME...MOT...LOC 1823Z 320DEG 30KT 3829 10422 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

KTS
3 follow-up statements
125 
WWUS55 KPUB 081834
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1234 PM MDT WED AUG 8 2018

COC025-089-101-081900-
/O.CON.KPUB.SV.W.0272.000000T0000Z-180808T1900Z/
Otero CO-Crowley CO-Pueblo CO-
1234 PM MDT WED AUG 8 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM MDT
FOR NORTHWESTERN OTERO...SOUTHWESTERN CROWLEY AND EAST CENTRAL PUEBLO
COUNTIES...

At 1234 PM MDT, a severe thunderstorm was located near Boone, or 23
miles east of Pueblo, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fowler, Boone and Pueblo Depot. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3825 10434 3835 10413 3820 10400 3812 10399
      3803 10419
TIME...MOT...LOC 1834Z 333DEG 27KT 3817 10421 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

KTS
162 
WWUS55 KPUB 081841
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1241 PM MDT WED AUG 8 2018

COC025-089-101-081900-
/O.CON.KPUB.SV.W.0272.000000T0000Z-180808T1900Z/
Otero CO-Crowley CO-Pueblo CO-
1241 PM MDT WED AUG 8 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM MDT
FOR NORTHWESTERN OTERO...SOUTHWESTERN CROWLEY AND EAST CENTRAL PUEBLO
COUNTIES...

At 1241 PM MDT, a severe thunderstorm was located 8 miles west of
Fowler, or 25 miles east of Pueblo, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fowler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3817 10429 3828 10408 3820 10400 3812 10399
      3803 10419
TIME...MOT...LOC 1841Z 325DEG 23KT 3813 10418 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

KTS
578 
WWUS55 KPUB 081850
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1250 PM MDT WED AUG 8 2018

COC025-089-101-081900-
/O.EXP.KPUB.SV.W.0272.000000T0000Z-180808T1900Z/
Otero CO-Crowley CO-Pueblo CO-
1250 PM MDT WED AUG 8 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OTERO...
SOUTHWESTERN CROWLEY AND EAST CENTRAL PUEBLO COUNTIES WILL EXPIRE AT
100 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 3817 10429 3828 10408 3820 10400 3812 10399
      3803 10419
TIME...MOT...LOC 1850Z 322DEG 23KT 3809 10416 

$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 11:39 AM MDT, 44 minutes earlier.

Area forecast discussion, Aug 8, 11:39 AM MDT, 44 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1139 AM MDT Wed Aug 8 2018

.SHORT TERM...(Today and tonight)
Issued at 520 AM MDT Wed Aug 8 2018

Relatively active early morning as noted by showers and
thunderstorms continuing over portions of Kiowa, Bent, Powers and
Baca counties. Recent HRRR3 suggests that this precipitation
should be exiting southeastern Colorado around 12Z this morning.

Overall, adequate atmospheric moisture is expected to remain in
place over the forecast district during the next 24 hours,
although latest NAM soundings(centered over the I-25 corridor)
indicate that decreasing precipitable water values should be
realized into the mid-afternoon hours before increasing again
from later this afternoon into tonight.

In addition, PV analysis suggests that distinct upper system
impacting eastern portions of the CWA early this morning will
shift east of the area later this morning, with minimal upper
energy impacting the forecast district from later this morning
into tonight.

Also, 0-6 KM bulk shear values are projected to run some
20% to 50% lower than bulk shears values noted the previous 2
days, helping to limit the potential for more widespread/organized
strong to severe thunderstorms over the forecast district from
later today into tonight, which matches well with SPC's Day 1
Marginal Risk Convective Outlook for the eastern 2/3rds of the
forecast district.

For sensible weather, will depict isolated to scattered shower and
thunderstorm activity over the forecast district from this
afternoon into tonight, with some marginally severe storms and
locally heavy rainfall possible.

Recent versions of the HRRR and NAMNST suggest that storms should
develop over higher terrain locations along and west of
Interstate 25 between noon and early afternoon and remain focused
over primarily higher terrain locations into tonight, although
not as intense and/or widespread as the previous 2 days.

Also, in addition to projected low-grade gradient winds(outside of
thunderstorms), expect that maximum and minimum temperatures
should run near climatological averages during the next 24 hours.

.LONG TERM...(Thursday through Tuesday)
Issued at 520 AM MDT Wed Aug 8 2018

For Thursday...Although upper ridging will be building into the
forecast district from the west, adequate atmospheric moisture in
combination with an upper disturbance impacting primarily western
locations(per PV analysis) will allow for another round of
isolated to scattered thunderstorms, favoring higher terrain and
western locations. Locally heavy rainfall, capable of producing
flash flooding on recent burn scars will also be possible from
Thursday afternoon into Thursday evening.

From Friday into Monday...It still appears the upper high
pressure will build into the forecast district from Friday into
Monday, allowing the primary focus of more organized shower and
thunderstorms to remain south to west of the majority of the
forecast district from Friday into Monday, with locations such as
the Eastern San Juan Mountains having the highest potential of
realizing locally heavy precipitation, especially from Monday into
Monday night. Elsewhere, have depicted primarily isolated to low
grade scattered afternoon and evening showers and thunderstorms,
favoring higher terrain locations during this time-frame.

For Tuesday...next projected influx of monsoonal moisture will
allow for increased precipitation chances, especially over the
western 2/3rds of the CWA.

Finally, continued low-grade gradient winds in combination with
near seasonal maximum and minimum temperatures are anticipated
over the forecast district during the longer term.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1131 AM MDT Wed Aug 8 2018

VCTS at KCOS as of 1730z, as band of convection drops south
through the area. Once this band exits, may see a lull in tsra
until late afternoon as more stable air pushes in from the north.
Storms could then refire later this afternoon, persisting into the
evening. MVFR cigs/vis with heavy rain and small hail likely with
stronger storms. Skies then clear overnight with VFR after
midnight through midday Thu.

Outflow boundary from convection near KCOS may spark new tsra near
KPUB by 19z, with VCTS through the afternoon and into the evening.
MVFR cigs/vis with heavy rain and small hail likely with stronger
storms. VFR later tonight and into Thu morning.

VFR at KALS today and tonight, with chances for tsra too low to
include in taf at this point.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...77
LONG TERM...77
AVIATION...PETERSEN
Hazardous weather outlook, Aug 8, 11:48 AM MDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1148 AM MDT Wed Aug 8 2018

COZ058>089-093>099-091800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1148 AM MDT Wed Aug 8 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms will be possible over the
eastern mountains, I-25 corridor and southeast plains through the
day and into the evening hours, with mainly isolated, weaker
storms farther west over the remainder of the mountains and
interior valleys.

Lightning, gusty winds to 40 mph, small hail and brief heavy
rainfall will be possible with all thunderstorms today, and a few
storms over the eastern mountains, I-25 corridor and southeast
plains could produce hail up to the size of golf balls and wind
gusts to 60 mph.

Locally heavy rain will be possible with stronger storms as well,
and recent burn scars will have the potential for flash flooding
this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms are expected to become more isolated in coverage and
favor higher terrain locations from Thursday into Monday as a
drying trend develops during this time-frame. Then, an increased
threat of thunderstorms is expected on Tuesday as monsoonal flow
returns to southern Colorado. Primary thunderstorm threats during
this time-frame are expected to be hazardous lightning, wind
gusts around 40 mph and periods of moderate to heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible today and tonight over the eastern mountains and
southeast plains.

10/77

In the hours before

Special weather statement, Aug 8, 9:52 AM MDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
952 AM MDT WED AUG 8 2018

COZ084-085-081630-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
952 AM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
1030 AM MDT...

At 951 AM MDT, Doppler radar was tracking a strong thunderstorm near
Ramah, or 28 miles west of Limon, moving south at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Calhan, Ramah, Yoder and Rush.

LAT...LON 3883 10406 3881 10438 3913 10436 3913 10405
TIME...MOT...LOC 1551Z 353DEG 20KT 3916 10420

etp
Special weather statement, Aug 8, 10:40 AM MDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1040 AM MDT WED AUG 8 2018

COZ084-085-081730-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1040 AM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
1130 AM MDT...

At 1040 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Calhan to near Peyton. Movement was
southeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Calhan, Ramah, Yoder, Ellicott, Peyton, Schriever AFB, Rush and
Falcon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3904 10405 3877 10405 3875 10453 3913 10472
      3913 10413
TIME...MOT...LOC 1640Z 330DEG 17KT 3909 10427 3907 10457

kam
Local storm report, Aug 8, 11:46 AM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1146 AM MDT WED AUG 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             2 ENE CALHAN            39.04N 104.27W
08/08/2018  M1.25 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Special weather statement, Aug 8, 12:06 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1206 PM MDT WED AUG 8 2018

COZ095>098-081845-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
1206 PM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS...
SOUTHEASTERN KIOWA AND NORTHEASTERN BENT COUNTIES UNTIL 1245 PM
MDT...

At 1206 PM MDT, Doppler radar was tracking a strong thunderstorm over
Sweetwater Reservoir, or 20 miles north of Lamar, moving east at 20
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Neeoshe Reservoir, Neegronda Reservoir, Sweetwater Reservoir and
Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3828 10285 3846 10280 3841 10228 3815 10236
TIME...MOT...LOC 1806Z 283DEG 19KT 3836 10274

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:13 PM MDTSevere Thunderstorm WarningPUBCuster32 min
Aug 7, 6:43 PM MDTSpecial Weather StatementPUBCuster32 min
Aug 7, 6:50 PM MDTAreal Flood AdvisoryPUBCuster115 min
Aug 7, 7:05 PM MDTSpecial Weather StatementPUBCuster25 min
Aug 7, 7:19 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano26 min
Aug 7, 7:42 PM MDTSevere Thunderstorm WarningPUBCostilla, Custer, Huerfano33 min
Aug 7, 8:13 PM MDTSevere Thunderstorm WarningPUBHuerfano32 min
Aug 7, 9:27 PM MDTSpecial Weather StatementPUBCrowley33 min
Aug 7, 9:29 PM MDTSpecial Weather StatementPUBCrowley46 min
Aug 7, 9:49 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo26 min
Aug 7, 10:00 PM MDTSpecial Weather StatementPUBCrowley30 min
Aug 7, 10:13 PM MDTSpecial Weather StatementPUBCrowley32 min
Aug 7, 10:17 PM MDTSpecial Weather StatementPUBEl Paso28 min
Aug 7, 10:22 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Aug 7, 10:25 PM MDTSpecial Weather StatementPUBKiowa50 min
Aug 7, 10:38 PM MDTSpecial Weather StatementPUBOtero37 min
Aug 7, 10:44 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo31 min
Aug 7, 10:50 PM MDTSpecial Weather StatementPUBEl Paso40 min
Aug 7, 10:52 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Aug 7, 10:58 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
Aug 7, 11:12 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo33 min
Aug 7, 11:15 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Aug 7, 11:27 PM MDTSpecial Weather StatementPUBProwers48 min
Aug 7, 11:33 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo42 min
Aug 7, 11:41 PM MDTSpecial Weather StatementPUBPueblo49 min
Aug 7, 11:45 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Aug 8, 12:01 AM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Aug 8, 12:05 AM MDTSevere Thunderstorm WarningPUBPueblo25 min
Aug 8, 12:12 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo33 min
Aug 8, 12:42 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo33 min
Aug 8, 1:12 AM MDTSpecial Weather StatementPUBCrowley48 min
Aug 8, 1:14 AM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo31 min
Aug 8, 1:58 AM MDTSpecial Weather StatementPUBOtero47 min
Aug 8, 9:52 AM MDTSpecial Weather StatementPUBEl Paso38 min
Aug 8, 10:04 AM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Aug 8, 10:40 AM MDTSpecial Weather StatementPUBEl Paso50 min
Aug 8, 10:44 AM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Aug 8, 10:59 AM MDTSevere Thunderstorm WarningPUBEl Paso46 min
Aug 8, 11:13 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo47 min
Aug 8, 11:36 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo23 min
Aug 8, 11:38 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo52 min
Aug 8, 11:52 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo38 min
Aug 8, 12:06 PM MDTSpecial Weather StatementPUBKiowa39 min
Aug 8, 12:35 PM MDTSpecial Weather StatementPUBProwers40 min
Aug 8, 1:23 PM MDTFlash Flood WarningPUBHuerfano2 hr
Aug 8, 1:26 PM MDTSpecial Weather StatementPUBHuerfano49 min
Aug 8, 1:46 PM MDTSpecial Weather StatementPUBProwers44 min
Aug 8, 1:51 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas24 min
Aug 8, 1:52 PM MDTSpecial Weather StatementPUBProwers38 min
Aug 8, 2:13 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas32 min
Aug 8, 2:25 PM MDTSevere Thunderstorm WarningPUBLas Animas20 min
Aug 8, 2:29 PM MDTSpecial Weather StatementPUBBaca46 min
Aug 8, 2:33 PM MDTSpecial Weather StatementPUBProwers42 min
Aug 8, 2:52 PM MDTFlash Flood WarningPUBLas Animas53 min
Aug 8, 3:10 PM MDTSpecial Weather StatementPUBBaca50 min
Aug 8, 3:23 PM MDTSpecial Weather StatementPUBBaca52 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.